CSpace
DISCRETE SETS IN FUZZY TOPOLOGICAL-SPACES
TONG, JC
1987-02-01
Source PublicationFUZZY SETS AND SYSTEMS
ISSN0165-0114
Volume21Issue:2Pages:159-167
Language英语
WOS Research AreaComputer Science ; Mathematics
WOS SubjectComputer Science, Theory & Methods ; Mathematics, Applied ; Statistics & Probability
WOS IDWOS:A1987F789900003
PublisherELSEVIER SCIENCE BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27317
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST APPL MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
TONG, JC. DISCRETE SETS IN FUZZY TOPOLOGICAL-SPACES[J]. FUZZY SETS AND SYSTEMS,1987,21(2):159-167.
APA TONG, JC.(1987).DISCRETE SETS IN FUZZY TOPOLOGICAL-SPACES.FUZZY SETS AND SYSTEMS,21(2),159-167.
MLA TONG, JC."DISCRETE SETS IN FUZZY TOPOLOGICAL-SPACES".FUZZY SETS AND SYSTEMS 21.2(1987):159-167.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[TONG, JC]'s Articles
Baidu academic
Similar articles in Baidu academic
[TONG, JC]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[TONG, JC]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.